# SDR CALA2021021500172

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 112,787 hours, 17,502 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511286
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 303 LBL 36 TO 53 FLOOR BEAM FOUND CORROSION REFER NR LP 9130939 CABIN STA 303 LBL 36 TO 53 FLOOR BEAM UPPER CHORD PERMANENT REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 AND ECRA 5315-01153 REV.
